# SDR PNSA980504

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Not Latched
- Location: Crew Compt Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CREW DOOR OPENED ON TAKEOFF.  ABORTED TAKEOFF.  SECURED DOOR.  NO FAULT FOUND.
